# SDR GTIA2022122736854

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 18,881 hours, 8,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE FOUND W/BROKEN VOLUME KNOB-R&R FWD MEGAPHONE WITH NEW FWD MEGAPHONE
